# SDR FDEA201110254631

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN FOUND CORRODED AT OVERWING FILL PORT AREA.  CORROSION REPAIR ACCOMPLISHED IAW EA F-5730-154472, PART 1.  REPAIR CLASSIFIED AS MAJOR.
